Open Access
June 2002 On edge–magic disconnected graphs
Jaroslav Ivančo, Iveta Lučkaničová
Author Affiliations +
SUT J. Math. 38(2): 175-184 (June 2002). DOI: 10.55937/sut/1057898710


A graph G is called edge-magic if it admits a labeling of the vertices and edges by pairwise different integers of 1,2,...,|V(G)|+|E(G)| such that the sum of the label of an edge and the labels of its endpoints is constant independent of the choice of edge. A construction of edge-magic labelings of some disconnected graphs is described. Some edge-magic forests are characterized.


Download Citation

Jaroslav Ivančo. Iveta Lučkaničová. "On edge–magic disconnected graphs." SUT J. Math. 38 (2) 175 - 184, June 2002.


Received: 29 October 2002; Published: June 2002
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1057898710

Primary: 05C78

Keywords: edge-magic graphs , stars , super edge-magic graphs

Rights: Copyright © 2002 Tokyo University of Science

Vol.38 • No. 2 • June 2002
Back to Top